lnu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Generalized free time-dependent Schrödinger equation with initial data in Fourier Lebesgue spaces
Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
2011 (Engelska)Ingår i: Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, E-ISSN 1662-999X, Vol. 2, nr 4, s. 543-556Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Consider the solution of the free time-dependent Schrödinger equation with initial data f. It is shown by Sjögren and Sjölin that there exists f in the Sobolev spaceHs (Rd ), s = d/2 such that tangential convergence can not be widened to convergence regions. The author obtained in a previous paper the corresponding results for a generalized version of the Schrödinger equation, where −Δx is replaced by an operator ϕ(D), with special conditions on ϕ. In this paper we show that similar results may be obtained for initial data in usual and mixed Fourier Lebesgue spaces. We also relax the conditions on ϕ.

Ort, förlag, år, upplaga, sidor
Basel: Birkhäuser Verlag, 2011. Vol. 2, nr 4, s. 543-556
Nyckelord [en]
Generalized time-dependent Schrödinger equation, Non-tangential convergence, Fourier Lebesgue spaces
Nationell ämneskategori
Matematisk analys
Forskningsämne
Naturvetenskap, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-14059DOI: 10.1007/s11868-011-0041-6Scopus ID: 2-s2.0-84873834938OAI: oai:DiVA.org:lnu-14059DiVA, id: diva2:477833
Tillgänglig från: 2012-01-13 Skapad: 2011-09-09 Senast uppdaterad: 2017-12-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Johansson, Karoline

Sök vidare i DiVA

Av författaren/redaktören
Johansson, Karoline
Av organisationen
Institutionen för datavetenskap, fysik och matematik, DFM
I samma tidskrift
Journal of Pseudo-Differential Operators and Applications
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 40 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf